Alert archive / Oregon / Wind Advisories in 2017

Wind Advisory 1, NWS Medford, OR

January 7, 2017Modoc County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Jan 7, 2017, 3:05 PM PST for Modoc County, California; Klamath County, Lake County, Oregon. It took effect at Jan 8, 2017, 12:00 PM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2017, 3:05 PM PST (23:05 UTC)
In effect from
Jan 8, 2017, 12:00 PM PST
Expired
Jan 8, 2017, 6:50 PM PST
In force
7 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 11.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2017-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2017-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

967 
WWUS76 KMFR 072305
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
305 PM PST SAT JAN 7 2017

CAZ085-ORZ030-031-081115-
/O.NEW.KMFR.WI.Y.0001.170108T2000Z-170109T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
305 PM PST SAT JAN 7 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PST SUNDAY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...LAKEVIEW...VALLEY FALLS TO INCLUDE HIGHWAY
  395...WARNER MOUNTAINS.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR LIGHTWEIGHT
  AND HIGH-PROFILE VEHICLES.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.
&&

$$
3 follow-up statements
667 
WWUS76 KMFR 080928
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
128 AM PST SUN JAN 8 2017

CAZ080-ORZ023-024-026-081500-
/O.NEW.KMFR.ZF.Y.0001.170108T0928Z-170108T1500Z/
WESTERN SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GRANTS PASS...
CAVE JUNCTION...MEDFORD...ASHLAND
128 AM PST SUN JAN 8 2017

...FREEZING FOG ADVISORY IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZING FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. 

* VISIBILITY...BELOW ONE QUARTER MILE AT TIMES.

* TIMING...FREEZING FOG WILL CONTINUE THROUGH AROUND DAWN AND THEN
  BEGIN TO LIFT AND WINDS PICK UP AND RAIN ARRIVES. 

* LOCATIONS INCLUDE...MEDFORD...GRANTS PASS...ASHLAND...CAVE
  JUNCTION...ROSEBURG...AND ALL VALLEY ROADWAYS INCLUDING
  INTERSTATE 5.

* IMPACTS...FREEZING FOG WILL LIMIT VISIBILITY AND DEPOSIT A THIN
  LAYER OF ICE ON SURFACES...MAKING FOR HAZARDOUS TRAVEL. IN
  ADDITION...THERE MAY BE A BRIEF PERIOD WHERE LIGHT RAIN OR
  DRIZZLE FREEZES ON THESE SURFACES LATER THIS MORNING BEFORE
  CONDITION WARM UP. LESS TRAVELED ROADS...BRIDGES...SIDEWALKS...
  AND PARKING AREAS WILL BE MOST SUSCEPTIBLE TO ICE FORMATION. USE
  CAUTION IF DRIVING OR WALKING ON TO THESE SURFACES THIS MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
ALSO...BE ALERT FOR FROST ON BRIDGE DECKS CAUSING SLIPPERY ROADS.

&&

$$

CAZ085-ORZ030-031-081600-
/O.CON.KMFR.WI.Y.0001.170108T2000Z-170109T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
128 AM PST SUN JAN 8 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST
THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...LAKEVIEW...VALLEY FALLS TO INCLUDE HIGHWAY 
  395...WARNER MOUNTAINS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR 
  LIGHTWEIGHT AND HIGH-PROFILE VEHICLES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. 
&&

$$

WRIGHT
706 
WWUS76 KMFR 081504
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
704 AM PST SUN JAN 8 2017

CAZ080-ORZ023-024-026-081615-
/O.EXP.KMFR.ZF.Y.0001.000000T0000Z-170108T1500Z/
WESTERN SISKIYOU COUNTY-CENTRAL DOUGLAS COUNTY-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GRANTS PASS...
CAVE JUNCTION...MEDFORD...ASHLAND
704 AM PST SUN JAN 8 2017

...FREEZING FOG ADVISORY HAS EXPIRED...

THE FREEZING FOG ADVISORY HAS EXPIRED. VISIBILITIES HAVE IMPROVED 
WITH THE ARRIVAL OF A WARM FRONT.

$$

CAZ085-ORZ030-031-090300-
/O.CON.KMFR.WI.Y.0001.170108T2000Z-170109T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
704 AM PST SUN JAN 8 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST
THIS EVENING...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...LAKEVIEW...VALLEY FALLS TO INCLUDE HIGHWAY 
  395...WARNER MOUNTAINS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY FOR 
  LIGHTWEIGHT AND HIGH-PROFILE VEHICLES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. 
&&

$$

DW
667 
WWUS76 KMFR 090250
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
650 PM PST SUN JAN 8 2017

CAZ085-ORZ030-031-090400-
/O.CAN.KMFR.WI.Y.0001.000000T0000Z-170109T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
650 PM PST SUN JAN 8 2017

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

$$

STOCKTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 7, 8:24 AM PST, 6 hours 41 minutes earlier.

Area forecast discussion, Jan 7, 8:24 AM PST, 6 hours 41 minutes before
Area Forecast Discussion
National Weather Service Medford OR
824 AM PST Sat Jan 7 2017

.DISCUSSION...Morning surface temperatures are near or below
freezing in most West Side valley locations, with the exception of
the southern Rogue Valley near Ashland, and in Weed in Northern
California. These warmer locations are where southerly winds have
become gusty and have helped scour out the cold surface air.
Precipitation type has been mixed, from freezing rain in Roseburg
to heavy snow in Mount Shasta and areas near Sexton Pass north of
Grants Pass.

Winter Storm Warnings continue at WSWMFR for this winter weather
and the dangerous road conditions that are accompanying it. Aside
from areas east of the Cascades, the most extended, highest
impact area will likely be the Mount Shasta City area as latest
hourly models suggest heavy snow potential continuing there
through the afternoon.

The next location to warm above freezing will likely be Roseburg,
per MOS guidance, HRRR surface temperature forecasts, and by
recent trends. This should occur around 10AM.

After that, areas from Sexton Pass through Illinois Valley and
eastward into the lowest areas of the Rogue Valley, should turn to
rain by around noon. A period of freezing rain is likely before
the changeover to rain.

East of the Cascades, a changeover to rain is not expected until
tonight. Winds will become gusty from the southwest there too, so
blowing and drifting of snow is likely.

Please see the previous discussion below for more details on this
winter storm and heavy rain expected to follow it, with Area Flood
Watches covering that threat.

&&

.AVIATION...07/12Z TAF CYCLE...West of the Cascades...Precipitation
and areas of MVFR will be most widespread this morning with a mix
of precipitation types...rain, snow, sleet, and freezing rain.
All precipitation west of the Cascades will likely change to rain by
the end of the afternoon as activity tapers to lighter intensity and
scattered coverage. Light rain and areas of MVFR will persist
through Sunday morning with precipitation focused west of Interstate
5.

East of the Cascades....MVFR/IFR conditions will persist into this
afternoon due to both low cigs and poor vsbys due to snow and
blowing snow. Breezy to windy southerly winds will weaken a bit this
evening while snow tapers off to isolated coverage.

&&

.MARINE...Updated 500 AM PST Saturday 7 January 2017...A warm front
will bring increasing south winds into this afternoon. Winds will
reach advisory strength with gales possible...especially near Cape
Blanco this afternoon. Meanwhile, seas will remain steep to very
steep and dominated by wind wave and fresh swell at least into
Monday night. The very steep and hazardous seas are expected beyond
10 nm form shore now through Sunday. The next front on Sunday will
bring another round of gusty winds to the coastal waters, and may
also produce gales as it sweeps east to northeastward. While gales
are possible, the latest model data has trended slightly weaker
leading to higher confidence in a high end of advisory strength
event. Confidence remains high in very steep and hazardous seas
spreading to all areas on Sunday. The pattern looks to remain active
through the week, with a series of fronts producing periods of
strong winds and very steep seas. -DW

&&

.PREV DISCUSSION... /Issued 243 AM PST Sat Jan 7 2017/

DISCUSSION...Precipitation is spreading north across our
forecast area as a warm front approaches this morning. It is in
the form of rain at the coast and snow inland from there. We are
currently sitting at 24 degrees with light and variable winds in
Medford, but observations around Ashland show temperatures in the
mid-30s and southeast winds upwards of 30 mph. These warmer
downslope winds in Ashland are likely spreading out to the north
and going right over the dome of cold air in Medford. This
accounts for the sleet we notice mixing in with the snow here at
the NWS office. There is really no end to the fascinating micro-
climate effects in our forecast area. Beyond this local effect, it
is probably snow over the rest of the west side right now, but
warmer air will move in aloft later this morning and turn
precipitation to freezing rain in the valleys where cold air
remains trapped.

It is hard to say how fast this cold air can be scoured out, but
it will probably relent first in the broader valleys like the
Rogue near Medford, and last in the narrow valleys like the
Illinois and Evans. Snow will also spread into the Umpqua Basin
and then turn over to freezing rain later this morning. The winter
storm warning remains in effect for the entire west side inland
from the coast through late morning, but I have adjusted down
snow totals a bit due to the presence of sleet, and increased the
freezing rain amounts, especially in the aforementioned narrow
valleys. Travel is really going to be treacherous during this
transition as surfaces are very cold and already becoming
snow/sleet covered, and when liquid rain arrives, this will be an
extremely slippery combination. Needless to say, try to avoid
travel, if at all possible, until we warm up later this morning.

The mountains and east side are much colder with very deep arctic
air in place. Snow will continue to overspread these areas and
continue into the afternoon. The changeover there will be this
evening into tonight as snow levels rise rapidly.

Once we're done with this bout of wintry weather, then we turn out
attention to the warmer rains to come and the flooding potential
that results. The Pacific swings wide open, and we'll see a
number of warmer heavy rain events from Sunday through next week.
I haven't made any changes to the forecast beyond today. The
previous forecast discussion covers this well and follows for
reference. -Wright

PREV DISCUSSION... /Issued 325 PM PST Fri Jan 6 2017/

Sunday morning through Wednesday morning...The next system in
line will move into the region by early Sunday morning. This
system will come in with higher snow levels and temperatures above
freezing in the west side valleys. With the decent snow pack
over all of the region, including the west side valley floors, the
addition of this melting snow will contribute to the amount of
rain, possibly causing localized flooding with the branches, ice
and other debris from the previous days clinging snow. This debris
with ice may plug drains and culverts with the heavier rain rates.
The Curry coast and Josephine county will see the greatest risk of
flooding, but western portions of Jackson and Siskiyou county mat
also see localized flooding with blocked drains and culverts as
well as small streams through early Monday morning. The next
system that moves in Tuesday continues to indicate a strong
atmospheric river event. With snow levels rising above 7000 feet
with this heavy rain event, snowfall will once again add
significantly to the run- off, and this is currently expected to
cause some main-stem flooding with the Coquille at Coquille
currently indicating flood next Wednesday. Sven

Wednesday through Friday...A flat westerly jetstream will
continue into northern California with another atmospheric river
event. While the heavier rain will be over northern California
south of Mount Shasta, snow melt will contribute to rises in
rivers across our forecast area. The Rogue River at Agness is
forecast to rise to near flood stage. The South Fork of the
Coquille River at Myrtle Point and the Coquille River at Coquille
are forecast to rise above flood stage, with the South Fork
almost reaching moderate flood. Moreover, the flow at the Chetco
River at Brookings is forecast to increase to just above 30,000
cfs. In northern California, the Pit River at Canby is forecast to
rise to near but not quite reaching Flood Stage.

In addition to flooding potential, we could also have issues with
winds as the GFS brings a low pressure into the coastal waters
around Wednesday. We may not see a decrease in precipitation until
Friday when a short wave ridge is forecast to move in. Snow levels
during this timeframe will be 4000-5000 feet lowering to 2000-3000
feet behind the cold front on Friday. /FB

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Warning until 4 AM PST Sunday for ORZ030-031.
     Winter Weather Advisory until 4 PM PST this afternoon for
     ORZ025-027-028.
     Flood Watch from this evening through Sunday evening for
     ORZ021-022-024-026-028.
     Winter Storm Warning until noon PST today for ORZ024-026.
     Winter Storm Warning until 10 AM PST this morning for ORZ023.
     Winter Storm Warning until 10 PM PST this evening for ORZ029.

CA...Flood Watch from this evening through Sunday evening for
     CAZ080-081.
     Winter Storm Warning until 10 PM PST this evening for
     CAZ084-085.
     Winter Storm Warning until 4 PM PST this afternoon for CAZ080.
     Winter Storm Warning until 10 PM PST this evening for
     CAZ082-083.
     Winter Storm Warning until 4 PM PST this afternoon for CAZ081.

Pacific Coastal Waters...Small Craft Advisory until 7 AM PST Sunday for
     PZZ350-356-370-376.
     Hazardous Seas Warning from 7 AM Sunday to 10 PM PST Monday for
     PZZ350-356.
     Hazardous Seas Warning until 10 PM PST Monday for PZZ370-376.

NSK/TRW/DW

In the hours before

Local storm report, Jan 7, 10:40 AM PST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1040 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 AM     HEAVY SNOW       2 S MOUNT SHASTA        41.30N 122.32W
01/07/2017  M10.5 INCH       SISKIYOU           CA   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY SNOW EVENT WAS
            10 HOURS.

&&

CZS
Local storm report, Jan 7, 10:44 AM PST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1044 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     SNOW             2 W MERLIN              42.52N 123.46W
01/07/2017  M4.5 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            CHANGED OVER TO RAIN. THE DURATION OF THE
            SNOW EVENT WAS 8 HOURS.

&&

CZS
Local storm report, Jan 7, 10:46 AM PST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1046 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SNOW             1 WSW MOUNT SHASTA      41.32N 122.34W
01/07/2017  M8.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            2 INCH PER HOUR SNOW RATES. THE DURATION OF
            THE SNOW EVENT WAS 4 HOURS.

&&

CZS
Local storm report, Jan 7, 10:59 AM PST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1059 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     SNOW             9 SSE SUMMER LAKE       42.86N 120.69W
01/07/2017  M4.0 INCH        LAKE               OR   TRAINED SPOTTER

            SINCE 6 AM PST.

&&

MND
Local storm report, Jan 7, 11:06 AM PST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1106 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     SNOW             1 SE WILDERVILLE        42.37N 123.45W
01/07/2017  E4.0 INCH        JOSEPHINE          OR   PUBLIC

            REPORTED VIA SOCIAL MEDIA. THE DURATION OF
            THE SNOW EVENT WAS 11 HOURS.

&&

CZS
Local storm report, Jan 7, 11:43 AM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1143 AM PST SAT JAN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     SNOW             MOUNT SHASTA            41.32N 122.31W
01/07/2017  M3.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            MAKES FOR 10 INCHES TOTAL SINCE 1 AM PST.

&&

MND

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:02 PM PSTFlood WatchMFRModoc, Siskiyou53 hr
Jan 7, 2:30 PM PSTWinter Weather AdvisoryMFRSiskiyou7 hr
Jan 7, 12:39 PM PSTRiver Flood WatchMFRCurry, Josephine47 hr
Jan 7, 12:39 PM PSTRiver Flood WatchMFRCoos, Curry, Douglas47 hr
Jan 7, 12:39 PM PSTRiver Flood WatchMFRCoos, Curry, Douglas47 hr

Nearby

Wind Advisories in Oregon, 2017Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.